painfulone; I would imagine you are talikng about the side affects from Cymbalta. As with any anti-depressant there are going to be sexual side affects. You might notice at first that you have no interest in sex. Usually, after being on the medication for a period of time anywhere up to six months you will notice that your interest will start to come back. If this side affect lasts for an unusual amount of time (beyond 6 months) then I would call the Dr and let them know. Good Luck
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2012 • 5 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Fetzima - All I hear is about side effects, so many and bad ones. I'm in such a bad way, so severly?
Posted 19 Aug 2016 • 3 answers
Posted 25 Jan 2017 • 2 answers
Posted 10 days ago • 1 answer